| Model Number |
VTICM5_13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 13.7mm vticm5_13.7 implantable collamer lens, -10.50/+2.5/092 (sphere/cylinder/axis) in the patients right eye (od) on (b)(6) 2023.The lens was removed on (b)(6) 2023 due to excessive vaulting.The lens was replaced with a shorter lens and the problem was resolved.The cause of the event was the device.
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
B5 - the reporter indicated that the surgeon implanted a 13.7mm vticm5_13.7 implantable collamer lens of diopter -10.5/+2.5/92 (sphere/cylinder/axis) into the patients right eye (od) on (b)(6) 2023.The patient experienced an excessive vault.On (b)(6) 2023 the lens was exchanged with the same model and power, shorter length and the problem was resolved.The reporter indicated the cause of the event was the device.Cause details provided: "wrong size".Claim# (b)(4).